Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1969, Volume 5, Number 11, Pages 2041–2049 (Mi de847)  

Solutions of a system of integro-differential equations in the neighborhood of a singular point. II

È. I. Grudo

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (1057 kB)

Bibliographic databases:
UDC: 517.948.346
Received: 14.01.1967

Citation: È. I. Grudo, “Solutions of a system of integro-differential equations in the neighborhood of a singular point. II”, Differ. Uravn., 5:11 (1969), 2041–2049

Citation in format AMSBIB
\Bibitem{Gru69}
\by \`E.~I.~Grudo
\paper Solutions of a system of integro-differential equations in the neighborhood of a singular point. II
\jour Differ. Uravn.
\yr 1969
\vol 5
\issue 11
\pages 2041--2049
\mathnet{http://mi.mathnet.ru/de847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=261301}
\zmath{https://zbmath.org/?q=an:0187.36801}


Linking options:
  • http://mi.mathnet.ru/eng/de847
  • http://mi.mathnet.ru/eng/de/v5/i11/p2041

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:61
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022